# SDR CALA2010022600047

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 44,620 hours, 10,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SWITCH AT L1 DOOR INOP FOUND WIRING DISCONNECTED BEHIND SWITCH.  RECONNECTED WIRING, OPS CHECKS GOOD.
